# SDR 121JW

- Difficulty date: June 22, 2004
- Submitted: June 30, 2004
- Operation: General aviation
- Aircraft: N121JW
- Make and model: Gulstm 690A
- Aircraft serial: 11299
- Aircraft time: 5,674 hours
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 6600011112
- Condition: Cracked
- Location: Zone 400
- Part time: 5,674 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT ENGINE ALUMINUM FIREWALLS (P/N 660001-11 / -12 CHANNEL) HAVE DEVELOPED VERTICAL CRACK INDICATIONS AT THE LOWER SHEAR CLIP ATTACHMENT TAB.  BOTH THE LT AND RT ENGINE IB LOWER TABS ARE COMPLETELY SHEARED AT THE FLANGE RADIUS.
